hi guys hows everyone
well mother just had 3 rd round of chemo and this time doing great (touch wood) they have give her extra tablets for sickness and little patches to put behind her ears and it is defo helping what a difference. There are 2 symptoms she wants me to post the first is her legs feel so heavy climbing the stairs is this fatigue anyone experience this she did not know if it was steroid related the second is her skin on her face is in terrible condition she has come out in many spots . some thing someone mentioned was the freckle falling off well this in particular has not happened but a similar experience is ahe has had a wart type thing on her had since she was young and it has just raised and fallen off . i can't understand the condition of her skin as she is not loosing hair and her nails have been growin better then they ever have . she has her scan at the end of the month to see if the chemo is helping fingers crossed but she is definatley not feeling pain like she was she says some thing feels different just hard to explain. It is a year next week she was diagnosed and at the time we did not expect her to be here now i hope i am posting the same a year from now!!!!!!! God bless and good luck to you all.